# SDR AALA20090819TUL16

- Difficulty date: August 18, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- Aircraft time: 55,968 hours, 28,729 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON L4 CRACKED INBOARD AND OUTBOARD SIDES AT STATION 200.  INSTALLED NEW LONGERON FROM STATION 170 TO 229 UNDER SRM 53-02-00.
